# SDR USAA920081201

- Difficulty date: June 5, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: L/E Slat
- Component: Slat, Boeing
- Component part number: 65C266022185SP
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - NR 6061316 - DISBOND TOP NR 5 SLAT STA 254.  REPAIRED DISBOND TOP NR 5 SLAT WEDGE, SLAT STA 254 IAW B737, SRM 51-70-10-2R4 REPAIR 4. (K)
